Universidad Complutense de Madrid
E-Prints Complutense

Mathematical treatment of the discharge of a laminar hot gas in a stagnant colder atmosphere

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Antontsev, S.N. (2008) Mathematical treatment of the discharge of a laminar hot gas in a stagnant colder atmosphere. Journal of applied mechanics and technical physics, 49 (4). pp. 681-692. ISSN 0021-8944

[img] PDF
Restringido a Repository staff only

183kB

Official URL: http://www.springerlink.com/content/a227t01x326535qt/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We study the boundary-layer approximation of the classical mathematical model that, describes the discharge of a, laminar hot gas in a stagnant colder atmosphere of the same gas. We prove the existence and uniqueness of solutions to a nondegenerate problem. (without, zones of stagnation of gas temperature or velocity). The asymptotic behavior of these solutions is also studied.


Item Type:Article
Uncontrolled Keywords:diffusion; model; heat; systems of nonlinear degenerate parabolic equations; diffusion coupling; temperature gas jets; asymptotic behavior
Subjects:Sciences > Mathematics > Differential equations
ID Code:15198
Deposited On:11 May 2012 07:39
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page